# SDR ASAA2023101645709

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 4,075 hours, 1,143 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDOW LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF. RAN QRH, R2 OVERHEATLIGHT CAME BACK ON A SECOND TIME AFTER ABOUT 10 MINUTES. LFT R2 WINDOW HEATSWITCH OFF REMAINDER OF THE FLIGHT. GROUNDED - YES. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801. ALL OPERATIONAL TESTS SATISFACTORY WITH NO DEFECTS NOTED. CYCLED R2 WINDOW HEAT MULTIPLE TIMES. COULD NOT DUPLICATE FAULT. AIRCRAFT IS OKAY FOR SERVICE AT THIS TIME.
